# SDR USAA050825

- Difficulty date: July 1, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 1 INCH BY 1 INCH, BS 306 LBL 11 FORWARD CABIN FLOOR SUPPORT.  INSTALLED NEW INTERCOSTAL IAW SRM 53-10-51, 51-10-02, 51-40-02.  (M)
